Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 5

Issues

Comparison tests for the asymptotic behaviour of higher-order dynamic equations of neutral type

Başak Karpuz
  • Department of Mathematics, Faculty of Science and Arts, ANS Campus, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-12-03 | DOI: https://doi.org/10.1515/forum-2013-0124

Abstract

In this paper, we study oscillation and asymptotic behaviour of higher-order neutral delay dynamic equations, and establish comparison with first-order delay dynamic equations. We also present some examples to show applicability and significance of the new results.

Keywords: Comparison tests; higher-order; oscillation; delay dynamic equations; neutral equations

MSC: 34K20; 34K40

About the article

Received: 2013-07-24

Revised: 2013-10-11

Published Online: 2013-12-03

Published in Print: 2015-09-01


Citation Information: Forum Mathematicum, Volume 27, Issue 5, Pages 2759–2773, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0124.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in